Integral Equations and Operator Theory

, Volume 69, Issue 3, pp 393–404 | Cite as

A Classification of Positive Solutions of Some Integral Systems

Article

Abstract

In this paper, we investigate the symmetry of some nonlinear integral systems with Riesz potentials. With the method of moving planes, we study the symmetry of positive solutions in two cases, on Rn and on bounded domains. These results can be extended to integral equations with Bessel potentials.

Mathematics Subject Classification (2010)

Primary 45K05 45P05 Secondary 35J67 

Keywords

Riesz potentials and Bessel potentials symmetry and monotonicity integral equation systems moving planes 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alexandroff A.D.: A characteristic property of the spheres. Ann. Math. Pura. Appl. 58, 303–354 (1962)CrossRefGoogle Scholar
  2. 2.
    Adams R.: Sobolev Spaces, Pure and Applied Mathematics, vol. 65. Academic Press, New York (1975)Google Scholar
  3. 3.
    Chen D., Ma L.: Radial symmetry and monotonicity for an integral equation. J. Math. Anal. Appl. 342, 943–949 (2008)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Chen D., Ma L.: Radial symmetry and uniqueness for positive solutions of a Schröinger type system. Math. Comput. Model. 49, 379–385 (2009)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Caffarelli L., Gidas B., Spruck J.: Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth. Commun. Pure Appl. Math. 42, 271–297 (1989)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Chen W., Li C.: Regularity of solutions for a system of integral equations. Commun. Pure Appl. Anal. 4, 1–8 (2005)MathSciNetGoogle Scholar
  7. 7.
    Chen W., Li C., Ou B.: Classification of solutions for an integral equation. Commun. Pure Appl. Math. 59, 330–343 (2006)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Chen W., Li C., Ou B.: Classification of solutions for a system of integral equations. Commun. Partial Differ. Equ. 30, 59C65 (2005)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Chen W., Li C., Ou B.: Qualitative properties of solutions for an integral equation. Disc. Cont. Dyn. Syst. 12, 347–354 (2005)MathSciNetMATHGoogle Scholar
  10. 10.
    Gidas B., Ni W.M., Nirenberg L.: Symmetry and related properties via the maximum principle. Commun. Math. Phys. 68, 209–243 (1979)MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Jin C., Li C.: Symmetry of solutions to some systems of integral equations. Proc. Am. Math. Sci. 134, 1661–1670 (2005)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Li C., Lim J.: The singularity analysis of solutions to some integral equations. Commun. Pure Appl. Anal. 6, 453–464 (2007)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Lin C.: A classification of solutions of a conformally invariant fourth order equation in R n. Comment. Math. Helv. 73, 206–231 (1998)MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Li D., Ströhmer G., Wang L.: Symmetry of integral equations on bounded domains. Proc. Am. Math. Soc. 137, 3695–3702 (2009)MATHCrossRefGoogle Scholar
  15. 15.
    Li Y.: Prescribing scalar curvature on S n and related problems, part 1. J. Differ. Equ. 120, 319–410 (1995)MATHCrossRefGoogle Scholar
  16. 16.
    Serrin J.: A symmetry problem in potential theory. Arch. Rational Mech. Anal. 43, 304–318 (1971)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  1. 1.Department of MathematicsXi’an Jiaotong UniversityXi’anPeople’s Republic of China
  2. 2.The University of IowaIowa CityUSA

Personalised recommendations